Ueber symbolisches Rechnen mit geometrischen Verwandtschaften

Th. Reye

Mathematische Annalen (1893)

  • Volume: 43, page 145-170
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Reye, Th.. "Ueber symbolisches Rechnen mit geometrischen Verwandtschaften." Mathematische Annalen 43 (1893): 145-170. <http://eudml.org/doc/157675>.

author = {Reye, Th.},
journal = {Mathematische Annalen},
pages = {145-170},
title = {Ueber symbolisches Rechnen mit geometrischen Verwandtschaften},
url = {http://eudml.org/doc/157675},
volume = {43},
year = {1893},

AU - Reye, Th.
TI - Ueber symbolisches Rechnen mit geometrischen Verwandtschaften
JO - Mathematische Annalen
PY - 1893
VL - 43
SP - 145
EP - 170
UR - http://eudml.org/doc/157675
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.